# SDR AALA2019080769025

- Difficulty date: August 5, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N359PX
- Make and model: Boeing 737823
- Aircraft serial: 33349
- Aircraft time: 5,478 hours, 2,214 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S67200228
- Condition: Faulty
- Location: Altimeters
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHILE ON DOWNWIND, ORD, CLEAN CONFIG, SPEED 250, LEVEL 7000 MSL. THE MLG WARNING HORN CAME ON ALONG WITH 3 RED LIGHTS IN GEAR HANDLES WARNING WENT AWAY APPROX 30 SEC LATER. MAINTENANCE ACCOMPLISHED BITE OF DFGCS, SMYDS, AND PROX BOX SHOWED NO PREVIOUS FLT LEG FAULTS. REPLACED AFT TWO (#1 SYSTEM) RADIO ALTIMETER ANTENNAS IAW AMM 34-33-11. #1 RA SYSTEM TESTED NORMALLY. PERFORMED RADIO ALTITUDE SIMULATION TEST IAW AMM 34-33-00 AND LANDING WARNING SYSTEM TEST IAW AMM 31-51-00. OPS CHECKS GOOD.
